| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision and severe dysphotopsia.Clinical reason for explant was severe dysphotopsia.The iol was exchanged for unspecified monofocal lens 04 months 26 days following the initial implant procedure.Additional information has been requested.